# SDR ASAA2014082108922

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,196 hours, 9,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  LEFT PACK LIGHT ILLUMINATED, EXTINGUISHES WHEN MASTER CAUTION RESET IS PULLED. ACFT GROUNDED.  PERFORMED OPERATIONAL CHECK IAW MM 21-61-00, NO DEFECTS NOTED.  NO HISTORY LAST 60 DAYS. OK FOR SERVICE.
